# SDR SWAA2018110126385

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 52,192 hours, 30,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 33500007
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY RT ESCAPE PATH STRIPS DELAMINATED.  R&R LIGHT STRIPS PER DWG.
